# SDR DALA2021092305739

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,684 hours, 26,725 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1955123) DURING INSPECTION FOUND WING TO BODY PANEL 194D HAS OVERSIZED FASTENER HOLE. REPAIRED OVERSIZED FASTENER HOLE ON WING TO BODY PANEL 194D IAW B737 SRM 51-70-05-2R.
